Alert archive / Maryland / Flash Flood Warnings in 2016

Flash Flood Warning 41, NWS Baltimore/Washington

July 19, 2016Montgomery County, Prince George's County, Maryland

NWS Baltimore/Washington issued this flash flood warning at Jul 19, 2016, 11:28 PM EDT for Montgomery County, Prince George's County, Maryland. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2016, 11:28 PM EDT (03:28 UTC)
Expired
Jul 20, 2016, 2:30 AM EDT
In force
3 hr
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Flood severity
None

Counties Montgomery County, MD, Prince George's County, MD

The radar

The Sterling radar (KLWX), 41 km from the middle of the area, began a volume at 03:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 11:40 PM EDTFLASH FLOOD1 Ene Glen Echo, MDWATER RESCUE AT MASSACHUSETTS AVE AND GOLDSBORO ROAD
Jul 19, 11:40 PM EDTFLASH FLOOD1 N Washington, DCFLOODING ALONG THE 400-500 BLOCK OF RHODE ISLAND AVE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 3.5 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2016-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 965 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2016-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
965 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1760 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

523 
WGUS51 KLWX 200328
FFWLWX
DCC001-MDC031-033-200630-
/O.NEW.KLWX.FF.W.0041.160720T0328Z-160720T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1128 PM EDT TUE JUL 19 2016

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  THE DISTRICT OF COLUMBIA...
  WEST CENTRAL PRINCE GEORGES COUNTY IN CENTRAL MARYLAND...
  SOUTH CENTRAL MONTGOMERY COUNTY IN CENTRAL MARYLAND...

* UNTIL 230 AM EDT

* AT 1127 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY
  FALLEN. ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE
  POSSIBLE. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT ARE EXPECTED TO EXPERIENCE FLOODING INCLUDE...
  BETHESDA...CORAL HILLS...HOWARD UNIVERSITY...FORT TOTTEN...
  GALLAUDET UNIVERSITY...NATIONALS PARK...RFK STADIUM...POTOMAC...
  NORTH BETHESDA...TAKOMA PARK...WALKER MILL...CHEVY CHASE...SOUTH
  KENSINGTON...SEAT PLEASANT...MARTIN'S ADDITIONS...NORTH CHEVY
  CHASE...FRIENDSHIP VILLAGE...ANACOSTIA...GEORGETOWN AND AMERICAN
  UNIVERSITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 3889 7689 3884 7699 3899 7717 3906 7712

$$

HTS
2 follow-up statements
985 
WGUS71 KLWX 200547
FFSLWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
147 AM EDT WED JUL 20 2016

MDC031-033-200556-
/O.CAN.KLWX.FF.W.0041.000000T0000Z-160720T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PRINCE GEORGES MD-MONTGOMERY MD-
147 AM EDT WED JUL 20 2016

...THE FLASH FLOOD WARNING FOR WEST CENTRAL PRINCE GEORGES AND SOUTH
CENTRAL MONTGOMERY COUNTIES IS CANCELLED...

LAT...LON 3889 7692 3884 7699 3894 7711 3899 7704

$$

DCC001-200630-
/O.CON.KLWX.FF.W.0041.000000T0000Z-160720T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DISTRICT OF COLUMBIA DC-
147 AM EDT WED JUL 20 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM EDT FOR THE
DISTRICT OF COLUMBIA...

AT 146 AM EDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING IN
ALONG RHODE ISLAND AVE AS WELL AS BEACH DRIVE. AROUND TWO INCHES OF
RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS ALREADY OCCURRING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NATIONALS PARK...HOWARD UNIVERSITY...RFK STADIUM...FORT TOTTEN...
GALLAUDET UNIVERSITY...KENILWORTH...US CAPITOL...ANACOSTIA...ADAMS
MORGAN...GEORGETOWN...AMERICAN UNIVERSITY...CATHOLIC UNIVERSITY...
ROCK CREEK...NATIONAL ARBORETUM...THE MALL...NATIONAL ZOO AND THE
WHITE HOUSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3889 7692 3884 7699 3894 7711 3899 7704

$$

HTS
402 
WGUS71 KLWX 200626
FFSLWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
226 AM EDT WED JUL 20 2016

DCC001-200635-
/O.EXP.KLWX.FF.W.0041.000000T0000Z-160720T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DISTRICT OF COLUMBIA DC-
226 AM EDT WED JUL 20 2016

...THE FLASH FLOOD WARNING FOR THE DISTRICT OF COLUMBIA WILL EXPIRE
AT 230 AM EDT...

THE THREAT OF RAPID-LIFE THREATENING FLOODING HAS ENDED...BUT THE
FLOOD THREAT CONTINUES. A FLOOD WARNING HAS BEEN ISSUED TO REPLACE
THE FLASH FLOOD WARNING.

LAT...LON 3889 7692 3884 7699 3894 7711 3899 7704

$$

HTS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 9:38 PM EDT, 1 hour 50 minutes earlier.

Area forecast discussion, Jul 19, 9:38 PM EDT, 1 hour 50 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Baltimore MD/Washington DC
938 PM EDT Tue Jul 19 2016

.SYNOPSIS...
A cold front will move south of the area tonight. High pressure
will build overhead for Wednesday and Thursday. High pressure over
the Atlantic will control the weather pattern for Friday through
Sunday. A cold front may impact the area early next week.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
A few showers and even a t-storm will still be possible through
about midnight with passage of a cdfnt. Earth Networks Lightning
Detection picking up some lightning over Montgomery county between
Germantown and Gaithersburg and confirmed by a NWS employee.

Overnight, expecting skies to clear. Nice day tomorrow relatively
speaking before heat wave begins.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
High pressure will remain over the region for Wednesday through
Wednesday night...bringing dry and seasonably warm conditions
along with lower humidity. The high will shift offshore Thursday
and a return flow will develop. Humidity will begin to increase
during this time. A popup shower or thunderstorm cannot be ruled
out over the Potomac Highlands into central Virginia during the
afternoon and evening hours...especially over the higher terrain.

Thursday night will turn out warm and humid as high pressure
settles off to the south and east.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
The return and amplification of heat and humidity will be the main
story for the end of the week and into the weekend.

Much of the time period will feature northwest flow aloft with
warming temperatures and a gradual return in humidity. Core of
large upper ridge will be centered over the central US with the
Northeastern US/Mid Atlantic on the periphery with largely
west/northwest flow. With this type of pattern would expect a risk
of some showers/thunderstorms with daytime instability and
potential MCS's moving along the periphery of the ridge.

Expecting widespread 90s for high temperatures Friday through
Monday. Humidity should be initially tempered in the westerly flow,
but as northwest flow weakens Sunday and possibly turns southwest
ahead of an approaching front, will see humidity values rise. Thus
the combination of heat/humidity will likely lead to heat index
values in excess of 100F, and heat headlines may be necessary. The
most oppressive days currently appear to be Saturday and Sunday.

As frontal system approaches Monday, will see the chances for
synoptically driven showers/thunderstorms increase.

&&

.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...
Remainder of tonight, prob too low for any mention of t-storms.
Patchy fog around KCHO where some rain fell today.

Generally VFR expected from Friday and through the weekend. A few
showers/thunderstorms are possible which may bring a brief period of
sub-IFR conditions. Patchy fog also possible during overnights, but
coverage not likely to be widespread.

&&

.MARINE...
A cold front will slowly drop through the waters today into
tonight. A few showers and thunderstorms are possible mainly
across the Tidal Potomac and lower Chesapeake Bay. Thunderstorms
will be capable of producing locally gusty winds. A pressure surge
will develop behind the cold front late tonight into early
Wednesday. Winds may approach SCA criteria for a brief period
during this time. However...the pressure surge will be weak so
confidence was too low for an SCA headline at this point.

High pressure will remain over the waters Wednesday through
Wednesday night before moving offshore Thursday. A return
southerly flow will develop for Thursday into Thursday night.

Mostly sub-SCA conditions expected for the end of the week and
weekend, however brief intervals of gusts up to around 20 knots
are possible.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...None.

&&

SYNOPSIS...HAS
NEAR TERM...LFR
SHORT TERM...HAS
LONG TERM...MSE
AVIATION...MSE/LFR
MARINE...MSE/LFR
Hazardous weather outlook, Jul 19, 6:04 PM EDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
604 PM EDT TUE JUL 19 2016

ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-202215-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES-
ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
604 PM EDT TUE JUL 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HEAT INDICES AROUND 105 DEGREES ARE POSSIBLE DURING THE AFTERNOON
AND EARLY EVENING HOURS FRIDAY THROUGH MONDAY. THE HOTTEST DAYS
ARE EXPECTED TO BE SUNDAY AND MONDAY WHEN HEAT INDICES COULD
EXCEED 105 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-202215-
WASHINGTON-FREDERICK MD-CARROLL-NORTHERN BALTIMORE-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-
NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEAST MONTGOMERY-
NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN-
NORTHERN VIRGINIA BLUE RIDGE-CENTRAL VIRGINIA BLUE RIDGE-
HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-WESTERN GRANT-
EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON-
EASTERN PENDLETON-
604 PM EDT TUE JUL 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HEAT INDICES AROUND 105 DEGREES ARE POSSIBLE DURING THE AFTERNOON
AND EARLY EVENING HOURS FRIDAY THROUGH MONDAY...ESPECIALLY EAST
OF THE BLUE RIDGE MOUNTAINS. THE HOTTEST DAYS ARE EXPECTED TO BE
SUNDAY AND MONDAY WHEN HEAT INDICES COULD EXCEED 105 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

In the hours before

Local storm report, Jul 19, 8:46 PM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
846 PM EDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     HAIL             2 ENE GREENWOOD         38.07N  78.74W
07/19/2016  E0.75 INCH       ALBEMARLE          VA   PUBLIC

&&

EVENT NUMBER LWX1604520

JACKSON
Local storm report, Jul 19, 11:11 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1111 PM EDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 PM     HAIL             1 WSW ANACOSTIA         38.86N  77.00W
07/19/2016  M0.88 INCH       DISTRICT OF COLUMB DC   TRAINED SPOTTER

&&

EVENT NUMBER LWX1604521

KLW
Local storm report, Jul 19, 11:12 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1112 PM EDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 PM     HAIL             1 WSW ANACOSTIA         38.86N  77.00W
07/19/2016  M0.88 INCH       DISTRICT OF COLUMB DC   TRAINED SPOTTER

            NICKEL SIZE HAIL

&&

CORRECTED REMARKS

EVENT NUMBER LWX1604521

KLW
Local storm report, Jul 19, 11:18 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1118 PM EDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 PM     HAIL             1 E WASHINGTON          38.90N  77.00W
07/19/2016  M1.00 INCH       DISTRICT OF COLUMB DC   EMERGENCY MNGR

            QUARTER SIZE HAIL AT INTERSECTION OF 6TH ST NE AND L ST
            NE

&&

EVENT NUMBER LWX1604522

KLW
Local storm report, Jul 19, 11:21 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1121 PM EDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 PM     HAIL             1 N ANACOSTIA           38.88N  76.98W
07/19/2016  E0.88 INCH       DISTRICT OF COLUMB DC   TRAINED SPOTTER

            NICKEL SIZE HAIL NEAR INTERSECTION OF 9TH ST NE AND
            EAST CAPITOL ST NE

&&

EVENT NUMBER LWX1604523

KLW
Local storm report, Jul 19, 11:26 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1126 PM EDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 PM     HAIL             THE MALL                38.90N  77.02W
07/19/2016  M1.00 INCH       DISTRICT OF COLUMB DC   TRAINED SPOTTER

            QUARTER SIZE HAIL NEAR INTERSECTION OF 9TH ST NW AND E
            ST NW

&&

EVENT NUMBER LWX1604524

KLW

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 10:21 PM EDTSevere Thunderstorm WarningLWXMontgomery, Prince George's39 min
Jul 19, 10:25 PM EDTSevere Thunderstorm WarningLWXMontgomery, Prince George's50 min
Jul 19, 11:05 PM EDTSevere Thunderstorm WarningLWXAnne Arundel25 min
Jul 19, 11:08 PM EDTSevere Thunderstorm WarningLWXPrince George's52 min
Jul 19, 11:17 PM EDTSevere Thunderstorm WarningLWXMontgomery, Prince George's28 min
Jul 19, 11:57 PM EDTSevere Thunderstorm WarningLWXPrince George's30 min
Jul 20, 12:12 AM EDTSevere Thunderstorm WarningLWXAnne Arundel, Calvert, Charles, Prince George's48 min
Jul 20, 2:25 AM EDTAreal Flood WarningLWX6 hr

Nearby

Flash Flood Warnings in Maryland, 2016Flash Flood Warnings in District of Columbia, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.